# SDR SWIA202002248805

- Difficulty date: December 13, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Ground Stud
- Part number: MS35207265
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND STUD ON FRAME FS 409.00 +80 (N3111) STRG 3 RIGHT IS CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED & REPLACED CORRODED GROUND STUD ON FRAME FS 409.00+80 (N3111) STRG 3 RIGHT. IAW CRJ 200 SRM.
